# SDR DHL2007802502

- Difficulty date: January 13, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Bs 132-175
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 5 TRACK LUGS WORN (STA 132.000 - 175.000).  REMOVED DAMAGED TRACK SEGMENT AND SPLICES IAW SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA AND SPLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND REINSTALLED SPLICES IAW SRM 53-2-3 PG 49-50, SRM 51-3-0, SRM 51-3-1.
